# SDR AALA201810259006

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 58,808 hours, 22,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z040H000820A
- Condition: Warning Message
- Location: Cids Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS  CIDS PANEL DISPLAYED A FAULT FOR THE SLIDE BOTTLE MID RT.  RESET DEU-B IAW AMM 23-73-47. OPERATIONS CHECKED GOOD.
